Commun. Korean Math. Soc. 1996 Vol. 0, No. 0, 881—1192
Picard group of a surface in $P^3$
Sung Ock Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 881—885
On certain graded rings with minimal multiplicity
Mee Kyoung Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 887—893
A note on $I$-ideals in $BCI$-semigroups
Sun Shin Ahn, Hee Sik Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 895—902
Minimum permanents on certain faces of $\Omega_n$
Si Ju Kim, Jae Bong Shim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 903—916
On transfer theorems for finite groups
Eunmi Choi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 917—924
Abstract differentiation on certain groups
Jung Rae Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 925—932
On the Johnson's question about the Kim-Kostrikin group
Yangkok Kim, Andrei Vesnin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 933—936
Norm and essential norm estimates of Toeplitz operators on the Bergman space
Boo Rim Choe, Young Joo Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 937—958
On a stability theorem for hyperexact operators
Yong Bin Choi, Choon Kyung Chung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 959—965
Dual operator algebras and hereditary properties of isometric dilations and coisometric extensions
Mi Kyung Jang, Young Soo Jo
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 967—974
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd